RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 2, Pages 45–61 (Mi faa190)  

Isoenergy Spectral Problem for Multidimensional Difference Operators

A. A. Oblomkovab

a Independent University of Moscow
b M. V. Lomonosov Moscow State University

Abstract: In this paper, the direct and inverse isoenergy spectral problems are solved for a class of multidimensional periodic difference operators. It is proved that the inverse spectral problem is solvable in terms of theta functions of curves added to the spectral variety under compactification, and multidimensional analogs of the Veselov–Novikov relations are found.

Keywords: multidimensional scattering problem, Bloch function, spectral data

DOI: https://doi.org/10.4213/faa190

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:2, 120–133

Bibliographic databases:

UDC: 517.958
Received: 27.11.2000

Citation: A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funktsional. Anal. i Prilozhen., 36:2 (2002), 45–61; Funct. Anal. Appl., 36:2 (2002), 120–133

Citation in format AMSBIB
\Bibitem{Obl02}
\by A.~A.~Oblomkov
\paper Isoenergy Spectral Problem for Multidimensional Difference Operators
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 2
\pages 45--61
\mathnet{http://mi.mathnet.ru/faa190}
\crossref{https://doi.org/10.4213/faa190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922018}
\zmath{https://zbmath.org/?q=an:1044.47025}
\elib{http://elibrary.ru/item.asp?id=14189001}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 2
\pages 120--133
\crossref{https://doi.org/10.1023/A:1015618506932}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176341200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036269362}


Linking options:
  • http://mi.mathnet.ru/eng/faa190
  • https://doi.org/10.4213/faa190
  • http://mi.mathnet.ru/eng/faa/v36/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:449
    Full text:100
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020